Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from rashes on upper back after drinking soda. What am I suffering from?

User rating for this question
Very Good
Answered by

Allergist and Immunologist
Practicing since : 1999
Answered : 584 Questions
when i drink soda i get what looks like the inflamation of a fresh scratch that didnt break skin, on my upper back. i was told i was allergic but i dont understand. would you happen to know what im suffering from. is there a name to this. this also happens when i drink milk.
Posted Thu, 4 Apr 2013 in Skin Hair and Nails
Answered by Dr. Sujoy Khan 30 minutes later

Welcome to Healthcare Magic and thank you for writing to us.

You need to provide a bit more detailed history and a complete list of foods that seem to cause a rash/redness of the skin on your upper back.
Do you get any symptoms of facial redness?
Any tingling of the lips or itchy/scrathy throat after you eat any foods?

Were any tests done to determine your allergies or sensitivities?

Specific IgE blood test to milk, wheat and any other offending food should be done to exclude sensitivity, however this seems unlikely.
Try to avoid too much fizzy drinks, and see if the same happens with cold milk.

Best Wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor